going from 100mg of Zoloft back up to 150mg Zoloft
I was on 150mg of Zoloft for about 2 years. I Tried to ween off and was down to about 50mg every couple days and my anxity can back so I went back up to 100mg daily then back to 150mg daily. I have been on it now back up to 150mg for almost 2 weeks now and have not seen any change. How long should it take before it kicks in??
Or do I need to go back to Dr's and have him up it? Did I screw it up by trying to ween of and now Zoloft wont work for me anymore??
Give it a little longer if it doesn't seem to be helping talk to your doctor maybe its time to switch to a different medicine. I have been on SSRI's for years to see little to no change in my anxiety. Now my doctor is trying tricyclics and they seem to be doing the trick. They are a different and older class of anti depressants.
Zoloft was the worst of the SSRI's I took. It requires increases of dosage so much it seems and the side effects are not worth it. For once I laugh and feel extremely excited about life now that I am not on Zoloft
Im actually going through the exact same thing, I weaned off the Effexor and my depression snuck up on me again, so I went back on my usual dose, but its like im taking sugar pills now bc they did not become effective like before. I know I must have felt well enough to STOP taking them, but panicked when I felt like **** again...still I dont understand? My doctor increased my dose today so Im gonna give it a try...see what happens..if not then we both need to switch..keep me updated
My husband is on 50mg of zoloft per day and my son is on 100 mg zoloft per day due to suffering from sczafrena (Bad spelling) this was bought on by drugs, our lives have been hellish since he started having delusional thoughts 20 years ago, he is now 39, I am advanza and xanax, i will be under control and happy for a few months and then it will hit me and i will be depressed for a few weeks like I am now, after reading the articles on Zoloft I am more worried with both my men on them, how will they manage to get off them. My husband sold his business at 58 10 years ago due to the worry about our son, and I was more than ready to retire at 54 for the same reason, we have a beautiful home,a lovely beach front house at the coast but none of these things mean anything when you have sickness like this in the family, does anyone have any suggestions how to get back on track, after reading all these bad things about zoloft i am more worried than before and I was having a bad day to start with, that is probably why i went into this site.'Margaret, ***@****. if you want to write to me, I woud really love to hear from someone with positive news.
Thank you for your time.
I've been on Zoloft for 10 yrs 200mg a day.It is still working for me I'll admit I'm on a high dose and I have tried to bring it down a couple of times but that hasn't been successful,If I have to be on this dose the rest of my life so be it,I wouldn't complain if it was heart meds or diabetes meds so why worry about anti-depressants if that's what you need.
I started taking the zoloft for postpardum/anxiety that was about 7 years ago. I felt better and kept forgetting to take the zoloft...I basically weaned myself off of it. The doc put me back on in Feb on 100mg...I was feeling great and back to myself for about four weeks....this past week I felt weepy....anxious and scared...I called the doc and they increased it to 150mg...that was 4 days ago....I am so upset bc I am taking the medicine...exercising...etc and I still feel weepy and bouts of anxiety...do u know how long til this increase kicks in?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.